# SDR 2010FA0000337

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: General aviation
- Aircraft: N260SF
- Make and model: Mrchti F260C
- Aircraft serial: 374
- Aircraft time: 9,258 hours
- Engine: Lyc O540E4A5
- Engine time: 1,817 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED ROUGH ENGINE OPERATION. INSP REVEALED THAT NR 2 CYLINDER WAS CRACKED AROUND CIRCUMFERENCE OF HEAD AREA.  WHEN TECH TOUCHED CYLINDER DURING THE INSP PROCESS, THE CYLINDER HEAD COMPLETELY SEPARATED FROM ASSY.
